Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Rashes on the arms after changing medication to atorvastatin. On novomix insulin and aspirin. Suggestions?

My wife has a rash on both arms and on her back the chemist change her libitor tablets to Atorvastatin 10mg also change tablets Amlooipine (asMaleate 5mg 1/2 in morning 1/2 night which of these tablets could be affecting her
rash has only started since the change of tablets She also is on insulen Novomix 86 Morning 10 Lunch 66night
Diarformin1000mg morning & night Metoprolol 50mg 1/2 twice a day Amlo 5 1/2 tab at night Was lipitor 10mg at night
chanded to Lorstat 10 Vitamin D3 Metrol 50mg 1/2 morn 1/2 night Asprin spren 100 1tab in morn 2 fish oil tablets
per day
I look forward to your advise Tony
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi Tony

Atorvastatin is a cholesterol lowering medication used very frequently these days.

Lipitor is the brand name for the atorvastatin so it is exactly the atorvastatin just the name is different.

I do not think so brand change can lead to rash, please consult your doctor to see if some thing else is doing this.

Hope it helps.
Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor